# SDR 99UAL900397

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE STATION 1130 FLOORBEAM UPPER FLANGE FROM RBL 15 TO 24.  THE RESULTING BLENDOUT WENT BEYOND THE ALLOWABLE LIMITS FOR MATERIAL REMOVAL.  THE CORROSION DAMAGE WAS REMOVED BY BLENDING AND A REPAIR STRAP INSTALLED PERTIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
